# SDR ASOA2015082413710

- Difficulty date: August 24, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CORRODED AT LOWER TCAS MOUNT AREA.  REMOVED CORROSION AT LOWER TCAS ATENNA MOUNT AREA, FS 302 IAW SRM 51-21-06-001-001-A01.  BLEND AREA IN A DAMAGE ALLOWED AREA REF SRM 53-21-01-101-002-A02, FIG 53-21-01-991-854.  SUBMITTED TO STS ENGINEERING FOR PERMANENT DISPOSITION.  COMPLIED WITH ECTC EA 32-2015-343.
